Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1057-14.pdf383.91 kBAdobe PDFView/Open
Title: Isometries for blocks of finite groups afforded by the Glauberman correspondences (Cohomology of Finite Groups and Related Topics)
Authors: Watanabe, Atumi
Author's alias: 渡辺, アツミ
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 113
End page: 116
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.